U.S. doctors online nowAsk doctors free
Australia
A 29-year-old female asked:

i am on yaz (drospirenone and ethinyl estradiol) for 6 months before was on yasmin for 5 yrs. i have not have period after starting yaz, (drospirenone and ethinyl estradiol) is this normal? anything to worry about?

1 doctor answer1 doctor weighed in
Dr. Collin Smikle
Obstetrics and Gynecology 36 years experience
OCP and no period: Birth control pills can the lining thin and so it may take a while until your body adjust to it. It may make your cycles irregular or you may not have any bleeding. If you are comfortable using Yaz (drospirenone and ethinyl estradiol) as a birth control method, i would not stop taking it but i would monitor the bleeding.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 30-year-old member asked:

Can birth control pills protect me from sexually transmitted diseases?

2 doctor answers8 doctors weighed in
Dr. Jeff Livingston
Obstetrics and Gynecology 22 years experience
No: Birth control pills effectively prevent pregnancy when used correctly. They do not protect against sexually transmitted infections. You should use a condom to decrease your risk.
A 35-year-old member asked:

Is estradiol safe for women who are pregnant or breastfeeding?

2 doctor answers3 doctors weighed in
Dr. Megan Bird
Obstetrics and Gynecology 19 years experience
No: Estradiol is a type of hormone made in the ovary. We don't recommend it because it can feminize boy babies (make them look more like girl babies). You should talk to your OB as soon as you find out you are pregnant if you are already taking estradiol.
A 39-year-old member asked:

Can amoxicillin plus clavulanic acid affect birth control pills?

1 doctor answer3 doctors weighed in
Dr. Kevin O'neil
Urogynecology 28 years experience
Yes: Many medications, including many antibiotics and estrogen containing birth control pills, are metabolized in the liver. The end result can be that the liver increases its metabolism of the birth control pills, thereby decreasing their effectiveness. For this reason, many doctors recommend that you use an alternate method of birth control such as condoms while taking any antibiotics.
A 29-year-old member asked:

What might cause green coloration on my vagina when using nordette (ethinyl estradiol and levonorgestrel)?

1 doctor answer3 doctors weighed in
Dr. Jane Van Dis
Obstetrics and Gynecology 18 years experience
Vaginal discharge: Sometimes vaginal discharge has a green hue to it. Typically it's not a sign of infection so long as you don't have any itching or foul smell associated with it. Regardless, however, if you're concerned you may want to see a physician and get checked out for any possible infection, including possible stds. I haven't heard of birth control causing a change in the skin color of the vagina.
A 47-year-old member asked:

Is it ok to take a stool softener with birth control pills?

1 doctor answer1 doctor weighed in
Dr. Alan Patterson
Obstetrics and Gynecology 42 years experience
Yes: Will not interfere, but if you are 47 you may want to consider an in office tubal by the essure or adiana method that I do on my pts takes 5 minutes easy to do minimal to no pain miss 1/2 day of work, and then if u do not want periods you can get an in office endometrial abaltion to get rid of the endometrial tissue so no more periods or cramps takes 8 minutes easy to do.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Apr 8, 2015

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.